| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the bronchovideoscope intermittently displayed no image during setup for an unspecified procedure.There were no reports of patient involvement, as the event occurred prior to the patient entering the room.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: due to damage on the electrical connector, the image is not displayed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: damage or deterioration of parts, environmental problem such as dust, dirt, or humidity, optical problem, overheating problem, and electrical problems such as signal loss or open circuit.Olympus will continue to monitor field performance for this device.